# SDR O84A2014101400161

- Difficulty date: October 14, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N140SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9389
- Aircraft time: 1,406 hours, 4,164 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Part time: 1,406 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON LEVEL OFF AND INTO CRUISE FLIGHT, MED CREW DETECTED A STRONG FUEL ODOR IN CABIN.  ODOR THEN SPREAD TO COCKPIT.  FLIGHT ABORTED AND RETURNED TO PAD.  ACFT INSPECTED FOR FUEL LEAKS NONE FOUND.  TOOK TWO ATTEMPTS TO START NR 2 ENGINE AND ODOR IS BELIEVED TO BE EXCESS FUEL FROM THE ABORTED FIRST START.
